# SDR CALA9801377

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT LEFT SIDE OF FUSELAGE AT CUTOUT FOR L-1 DOOR UPPER HINGE ARM.  THE CRACKED AREA WAS CUT OUT.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5330-02675, SRM 51-10-2 AND SRM 51-30-2, AND SERVICE BULLETIN 727-53-0198.
